# SDR CA980330026

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Part number: 9321912044
- Condition: Sheared
- Location: Rt Wow Switch
- Part time: 418 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO SELECT GEAR UP ON DEPARTURE, RETURNED TO BASE.  SWITCH CLEANED OF SLUSH.  SAME PROBLEM OCCURRED BUT WAS CLEARED BY RESETTING CIRCUIT BREAKER.  AFTER RETURN TO BASE, ANNUNCIATOR ILLUMINATED.  INVESTIGATION FOUND THAT RT WEIGHT- ON-WHEEL TARGET RETAINING BOLT WAS SHEARED ALLOWING TARGET TO MOVE OCCASIONALLY.  BOLT REPLACED AND GEAR SWING CHECKED OK.N  PART TC:  273.
